MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH14; SILICONE FOLEY CATHETER

COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH14; SILICONE FOLEY CATHETER
Model Number AA64141002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint on this lot, 6237496.Checking the quality databases revealed no anomaly in connection with the described defect.On (b)(6) we received 1 used sample and decontaminated it with anioxyde 1000 - after inflate the balloon we did not see any anomaly.The balloon burst issue is known and monitored on a monthly basis.No other corrective action will be implemented as the specific trend for balloon issue and this product family is considered acceptable.
 
Event or Problem Description
According to the available information, water leakage observed.Dr.Confirmed balloon burst, no residue or particle remains in patient's bladder, no clinical consequences reported.

Brand Name
FOLYSIL OVERGUIDE 5/15ML CH14
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8189374
Report Number9610711-2018-00022
Device Sequence Number2026692
Product Code EZL
UDI-Device Identifier03600040129869
UDI-Public03600040129869
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA64141002
Device Catalogue NumberAA6414
Device Lot Number6237496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;